Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maxi8

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About maxi8

  • Rank
    Junior Member
  1. I've been using Biotherm Homme T-Pur Intense Purifying Scruffing Facial Cleanser as my usual cleanser daily. I will use Menscience Daily face wash to act as an exfoliant whenever I feel like it during the week, but capped it at least once a week. I still see many, I mean real LOTS of whiteheads around my face when I finished my bath. I'm reaching 25 yrs old with sufficient sleep, diet's quite healthy with fibre and all and water intake is good every day. Exercise at least once a week either j
  2. I am currently into my 4th month of my 5th course. Have been taking it on and off since 18 yrs old. i'm turning 23 in a couple mths. I would say accutane is a great fix from preventing me getting more scars. But I'm just wondering why my acne kept returning. Current course: taking 10mg/day. Side effects are kept to a minimum. Occasionally flushing of face due to stress, sunlight and usage of glycolic acid weekly. I also have been more self-conscious(is it red or is ppl noticing about my acne
  3. Hi Acneminator, how's your acne now? long time no see man, internet got cut off but it's up again for long I hope. Im currently on my 41st day with 10mg and i felt changes are not as significant as when i first took them during the 1st month. Red spots are fading very slowly, with 2-3 pimples form and go within a 3-4 days except some stubborn ones. Side effects like dry skin still not a problem overall, except when I first woke up to a new day. hope everything's doing fine for you.
  4. I take it once or twice a week only. Taking it daily cause some pimples to surface, maybe it's coincidental or due to heatiness but I am monitoring them to see how it goes.
  5. IMO, 4th day into accutane to have an IB quite unlikely. Might need to take a week before your body finally reacts to the medicine. Takes about a week plus for me though. Nevertheless, you must be confident that accutane works because it will, eventually.
  6. Hmm. Perhaps I would also suggest to my derm to get a low dose accutane. Maybe like once a week or something. But what I'm afraid is the damage it would cause the liver.
  7. my lips aren't cracking but my face is filled with dry skin and black,whiteheads. 10mg is good for me because I can see results within just 3 weeks of taking. Perhaps is because of my age and the previous number of times I have taken. there are still some acne waiting to be purged out but it's no big problem. I'm praying that it will not do another IB during the 2nd month. I've heard a lot on forums here saying that first mth they were ok and clearing up, but 2nd mth it just came bursting out.
  8. whats the strength of your AHA face wash? I thought using that will make your skin more sensitive to sunlight? I would think 10mg is good for me too. But if I would increase to 20 or 40, I think my skin will be even drier. Currently, it's just nice for me.
  9. It should be an side effect for having such dry skin. Perhaps the dosage is too high for you? But nevertheless, you are definitely on the way to be acne free. In the past when I'm having my first course of accutane, I tried the cetaphil moisturising lotion. It stung my face and made it look worse. From then, I avoid using that moisturiser only its cleanser. I would suggest to stop using that moisturiser and drink more water. Btw, is this your first time on Accutane?
  10. Just try to be constant in taking them. I'm taking it morning after food everyday and it kind of works well for me.
  11. I'm also on 10mg/day as you have read from my previous post. Everything seems fine, I countered dry lips by drinking more water. Some small pimples are coming out and it goes off away vv quickly too. Noticed a lot of whiteheads and blackheads and I tried to use a GENTLE exfoliator to remove them and it works. The key word is try to be GENTLE. By the way, did you notice any abnormal change when you took accutane (10mg/day) for a year?
  12. yeah I agree with you. I always try to comfort myself not to be tensed and it works. i came to realise that the more you are tensed the more your face will be red, eg; like you are in a heated argument or something. so how are you doing right now Acneminator? have you seen your derm and get a new dosage or smth?
  13. perhaps you were like me, u take things for granted. knowing that accutane definitely helps with the acne, you start neglecting your diet, exercise etc etc and therefore cause breakouts? idk, im just guessing.
  14. my skin's doing ok with lots of blackheads on my nose. pimples on my cheeks have not yet cleared up and it became very red when I look at myself in school compared to at home. Is it because of the sun? or maybe I just got tensed up(psychological) thinking people are looking at my acne and made me feel very hideous. The highest dosage I took in the past was just 20mg/day. One question I have in mind is WHAT IF someone with clear skin takes up accutane? will he/she break out like us? accutane
  15. the max i took for the previous times was only 20mg/day. i'm 23 and i really hope this would be my last ever course taking accutane. it sucks to see ppl around my age clearing up while i'm undergoing such torment like a teenager.
×